Reply
Highlighted
Respected Contributor
Posts: 4,521
Registered: ‎03-10-2010

Synthroid Question, anyone who takes it

I am very happy with my new endocrinologist, after having a total looser Doctor.. I have 4 large thyroid nodules. I could have surgery, but it is not advised as they are not huge enough, and there are complications for me. They cause difficulty in swallowing, and hurt a bit. I have had biopsy, and the DNA test for thyroid cancer,and blood work up, all is normal!! Off and on, I have heavy hair loss, very dry skin, the ends of eyebrow loss, fatigue. But I am 65, LOL! I have also had lots of radiation for breast cancer ( 10 years ago), and they think it might have caused nodules. My Doctor said I could try Synthroid. He said often people have normal blood work, but they are low thyroid. He said the studies of using Synthroid for nodules (shrinking them) is not conclusive, but I can try the Synthroid 75mg and see if it does shrink them, and provide symptom relief.. He gave me samples today.

My question is this, I have read all contraindications, and side effects, and noticed hair loss as a side effect. I can't loose more hair!! Has anyone experienced this? Also, has anyone used Synthroid for larger nodules and thyroid symptoms like mine? Did you get nervous, or have rapid heartbeat?

Thank you so much.

Let's Stay in Touch

* *You're signing up to receive QVC promotional email.
Connect with Us

The scoop on everything Q, from helpful tips to interesting tidbits, questions, answers, and more.

QVC is not responsible for the availability, content, security, policies, or practices of the above referenced third-party linked sites, nor liable for statements, claims, opinions, or representations contained therein. QVC's Privacy Statement does not apply to these third-party web sites.

© 1995–2015 QVC, Inc. All rights reserved. Trademark Notice

Desktop View Mobile View